# SDR UALA2011052402540

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 40,370 hours, 15,142 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: RCF6708600U
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT O2 LOW.  SHOWING 920 PSI.  FOUND LEAK FROM REGULATOR, CAPPED LINE TO REG NO LEAKS.  SERVICED O2 TO FULL.
